MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM M10 OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM M10 OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 11/29/2017
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a miillennium m10 oxygen concentrator was involved in a house fire.The patient expired.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a millennium m10 oxygen concentrator was allegedly involved in a house fire.The patient expired.The device was evaluated by a third party investigation.The third party investigator confirms the millennium oxygen concentrator was not the origin of the fire.The fire did not originate in the room where the oxygen concentrator was being used.The trail left in the carpet from the burning cannula indicates the device was operating and producing oxygen as manufactured at the time of the event.The manufacturer concludes the fire originated from an external source.

Brand Name
MILLENNIUM M10 OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7303286
Report Number1040777-2018-00009
Device Sequence Number16462848
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public00606959015678
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM10600
Device Catalogue NumberM10600
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;